Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tensors determined by a hypersurface in Riemann space


Author: Harry Levy
Journal: Trans. Amer. Math. Soc. 28 (1926), 671-694
MSC: Primary 53B25
DOI: https://doi.org/10.1090/S0002-9947-1926-1501371-4
MathSciNet review: 1501371
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53B25

Retrieve articles in all journals with MSC: 53B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501371-4
Article copyright: © Copyright 1926 American Mathematical Society

American Mathematical Society